RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 56, Issue 1(337)  


Commutative homogeneous spaces and co-isotropic symplectic actions
È. B. Vinberg
3
Exactly integrable hyperbolic equations of Liouville type
A. V. Zhiber, V. V. Sokolov
63
Borsuk's problem and the chromatic numbers of some metric spaces
A. M. Raigorodskii
107
Fridrikh Israilevich Karpelevich (obituary)
È. B. Vinberg, I. M. Gel'fand, S. G. Gindikin, E. B. Dynkin, V. A. Malyshev, R. A. Minlos, A. L. Onishchik, I. I. Pyatetskii-Shapiro, A. N. Rybko, Yu. M. Sukhov, S. B. Shlosman
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Fermionic character formulae for representations of $\widehat{sl}_2$
S. A. Loktev
153
Spectral properties of left triangular matrices
M. L. Blank
155
Elementary equivalence of Chevalley groups
E. I. Bunina
157
Equivariant Freudenthal theorem and equivariant $n$-movability
P. S. Gevorgyan
159
On the existence theorem for solutions to the inverse problem of spectral analysis
V. V. Dubrovskii, V. V. Dubrovskii (jr)
161
Algebraic description of rings of continuous functions
V. K. Zakharov, A. V. Mikhalev, A. A. Seredinskii
163
On exceptional terminal singularities
S. A. Kudryavtsev
165
Ergodicity and mixing of $T$-induced flows
M. S. Kulikov
167
Topological group representations that are generated by Poisson measures
S. V. Lyudkovskii
169
Representation of the algebra of linear maps by a skew product of algebras
V. M. Maksimov
171
Conjugacy of Morse functions on 4-manifolds
A. O. Prishlyak
173
Periodic Gibbs measures of the inhomogeneous Ising model on trees
U. A. Rozikov
175
Estimates for Fourier integral operators with complex-valued phase functions
M. V. Ruzhansky
177
Cohomology and dimension of quasi-ordered sets
E. E. Skurikhin
179
On the elliptic beta function
V. P. Spiridonov
181
An analogue of the Misiurewicz–Przytycki theorem for several maps
A. Yu. Fishkin
183
Krichever–Novikov algebras and self-duality equations on Riemann surfaces
O. K. Sheinman
185
The Russian option under conditions of a possible price "freeze"
L. A. Shepp, A. N. Shiryaev
187
Meetings of the Moscow Mathematical Society
189

Mathematical Events
Yulii Vital'evich Pokornyi (on his 60th birthday)
V. A. Il'in, S. M. Nikol'skii, N. Kh. Rozov, P. L. Ul'yanov, A. P. Khromov
199
Anatolii Mikhailovich Stepin (on his 60th birthday)
D. V. Anosov, A. A. Bolibrukh, A. M. Vershik, A. A. Gonchar, R. I. Grigorchuk, V. V. Kozlov, V. P. Maslov, E. F. Mishchenko, Ya. G. Sinai, V. M. Tikhomirov, P. L. Ul'yanov, A. T. Fomenko
201
Tenth Saratov Winter School “Modern Problems of Theory of Functions and Applications”
D. I. Trubetskov, P. L. Ul'yanov, A. P. Khromov, A. L. Lukashov
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019